ru en

Публикации

1. Paata Ivanisvili, Dmitriy M. Stolyarov, Vasily I. Vasyunin, Pavel B. Zatitskiy, Bellman function for extremal problems in BMO II: evolution, Memoirs of the AMS, 255:1220 (2018); preprint.
2. Sergei O. Ivanov, Roman Mikhailov, Jie Wu, Leibniz rule on higher pages of unstable spectral sequences, published online in Proceedings of the Edinburgh Mathematical Society; preprint.
3. Haakan Hedenmalm, Dmitriy M. Stolyarov, Vasily I. Vasyunin, Pavel B. Zatitskiy, Sharpening Hölder’s inequality, Journal of Functional Analysis, 275:5 (2018), 1280-1319; preprint.
7. Alexey Ananyevskiy, On the zeroth stable A1-homotopy group of a smooth curve, Journal of Pure and Applied Algebra, 222:10 (2018), 3195-3218; preprint.
8. Sergei O. Ivanov, Roman Mikhailov, On discrete homology of a free pro-p-group, to appear in Compositio Mathematica; preprint.
10. Sergei O. Ivanov, Roman Mikhailov, On lengths of HZ-localization towers, to appear in Israel Journal of Mathematics (2018); preprint.
11. Nekrasov I.I., Power filtration on morphisms of formal group law, to appear in Lobachevskii Journal of Mathematics.
14. Danila Cherkashin, A note on panchromatic colorings, Discrete Mathematics, 341:3 (2018), 652-657; preprint.
15. Danila Cherkashin, Coloring cross-intersecting families, The Electronic Journal of Combinatorics 25:1 (2018), P1.47; preprint.
16. Danila Cherkashin, Anatoly Kulikov, Andrey Raigorodskii, On the chromatic numbers of small-dimensional Euclidean spaces, Discrete Applied Mathematics 243 (2018), 125-131; preprint.
19. Kislyakov S.V., Zlotnikov I.K., Coinvariant subspaces of the shift operator and interpolation, Analysis Mathematica, 44:2 (2018), 219-236.
22. Mnëv N., Which circle bundles can be triangulated over ∂Δ3?, Записки научных семинаров ПОМИ, 468 (2018), 75-81; preprint.
28. Zograf P.G., An explicit formula for Witten’s 2-correlators, Записки научных семинаров ПОМИ, 468 (2018), 53-57.
30. Федотов А.А., Щетка Е.В., Квазиклассические асимптотики спектра подкритического оператора Харпера, Математические Заметки, 104:6 (2018), 948-952. English translation: A. Fedotov, E. Shchetka, Semiclassical asymptotics of the spectrum of the subcritical Harper operator, Mathematical Notes (2018), 104: 6, 948–952.
31. Платонова М.В., Цыкин С.В., Вероятностный подход к решению задачи Коши для уравнения Шрёдингера с оператором дробного дифференцирования порядка \alpha\in\bigcup\limits_{m=3}^{\infty}(m-1,m), Записки научных семинаров ПОМИ, 474 (2018), 199–212.
32. Вершик А. М., Затицкий П.Б., Комбинаторные инварианты метрических фильтраций и автоморфизмов; универсальный адический граф, Функц. анализ и его прил., 52:4 (2018), 23–37.
33. Вершик А.М., Затицкий П.Б., Об универсальном борелевском адическом пространстве, Зап. научн. сем. ПОМИ, 468 (2018), 24–38 . English translation: A. Vershik, P. Zatitskii, On a universal Borel adic space.
34. Платонова М. В,, Николаев А. К., Невероятностные аналоги процесса Коши, Записки научных семинаров ПОМИ, 474 (2018), 183–194.
35. Zolotov V.O., Markov type constants, flat tori and Wasserstein spaces, Geometriae Dedicata, 195:1, pp 249–263 (2018).
36. Andrei Lavrenov, A local-global principle for symplectic K_2, Documenta Mathematica 23 (2018), pp. 653-675.
37. P. V. Silva, A. Zakharov, On finitely generated submonoids of virtually free groups, Groups Complexity Cryptology 10:2 (2018), 63-82; preprint.
38. J. Delgado, E. Ventura, A. Zakharov, Intersection problem for Droms RAAGs, International Journal of Algebra and Computation 28:7 (2018), 1129-1162; preprint.
39. E. L. Korotyaev, K. S. Ryadovkin, N. Yu. Saburova, Surface spectra of discrete Laplacians, Days on Diffraction, IEEE, (2018), 182–187.
40. Рядовкин К. С., Асимптотическое поведение ветвящихся случайных блужданий на некоторых двумерных решетках, Зап. научн. семин. ПОМИ. – 2018, т. 474, с. 213–221.
41. S. Sinchuk, A. Smolensky, Decompositions of congruence subgroups of Chevalley groups, Int. J. Algebra Comput. 28, 06, (2018), pp. 935--958; preprint.
42. Antti Kemppainen , Stanislav Smirnov, Configurations of FK Ising interfaces and hypergeometric SLE, Math. Res. Lett. 25 (2018), no. 3, 875–889.; preprint.